# SDR SWAA2024071802714

- Difficulty date: June 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cover
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GAP COVER LOC. AT LEVEL STR-8R TO STR-9R AT FUSELAGE SKIN 2024-393323<[01] REPLACED GAP COVER LOC. AT LEVEL STR-8R TO STR-9R AT FUSELAGE SKIN IAW B737-700 SRM 51-40-02 AND DWG-141A8350 REV: -;[02] CORRECTED STEP 1   REPLACED GAP COVER LOC. AT LEVEL STR-8R TO STR-9R AT FUSELAGE SKIN IAW B737-700 SRM 51-40-02 AND DWG-141A8350 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED GAP COVER LOC. AT LEVEL STR-8R TO STR-9R AT FUSELAGE SKIN IAW B737-700 SRM 51-40-02 AND DWG-141A8350 REV: - SEE INDIVIDUAL SIGN OFF BELOW
